Content of Volume 24, no.3, 2018


Author(s) Title of the Article  Page 
E.B. BayramovPolynomials least deviating from zero on a square of the complex plane
5
I.N. BelousovShilla distance-regular graphs with $b_2=sc_2$
16
E.V. BerestovaPlancherel-P\'olya inequality for entire functions of exponential type in $L^2(\RR^n)$
27
V.V. Bitkina, A.K. GutnovaDistance-regular locally $pG_{s-6}(s,t)$-graphs of diameter greater than 3
34
W. Guo, A.A. Buturlakin, D.O. RevinEquivalence of the existence of nonconjugate and nonisomorphic Hall $\pi$-subgroups
43
A.R. DanilinAsymptotic expansion of a solution to a singular perturbation optimal control problem with a small coercivity coefficient
51
K.S. EfimovA graph with intersection array {18,15,1;1,5,18} is not vertex-symmetric
62
A.Kh. ZhurtovExceptional pseudogeometric graphs with eigenvalue r
68
M.R. Zinov’evaOn finite simple linear and unitary groups of small size over fields of different characteristics with coinciding prime graphs
73
A.M. KagazezhevaOn a vertex-symmetric graph with intersection array {205,136,1;1,68,205}
91
E.A. Kirillova, G.S. SuleimanovaHighest dimension commutative ideals of a niltriangular subalgebra of a Chevalley algebra over a field
98
A.S. Kondrat'ev, V.I. TrofimovStabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. IV
109
A.A. Makhnev, D.V. PaduchikhInverse problems in the theory of distance-regular graphs
133
V.S. Monakhov, E.V. ZubeiOn the permutability of a Sylow subgroup with Schmidt subgroups from a supplement
145
M.S. NirovaCodes in distance-regular graphs with $\theta_2=-1$
155
A.K. Ramazanov, V.G. MagomedovaCoconvex interpolation by splines with three-point rational interpolants
164
L.I. Rubina, O.N. Ul'yanovOne approach to the solution of some problems in plasma dynamics
176
V.D. SkarinThe method of penalty functions and regularization in the analysis of improper convex programming problems
187
Yu.N. Subbotin, S.I. Novikov, V.T. ShevaldinExtremal function interpolation and splines
200
A.A. TokbaevaAutomorphisms of a distance-regular graph with intersection array {196,156,1;1,39,196}
226
M.Yu. Khachai, Yu.Yu. OgorodnikovPolynomial time approximation scheme for the capacitated vehicle routing problem with time windows
233
Kh.A. Khachatryan, A.S. Petrosyan, H.M. AvetisyanSolvability issues for a class of convolution type nonlinear integral equations in $\mathbb{R}^n$
247
L.Yu. TsiovkinaOn automorphism groups of AT4$(7,9,r)$-graphs and their local subgraphs
263
V.V. ShenmaierAn algorithm for the polyhedral cycle cover problem with restrictions on the number and length of cycles
272
A.A. ShlepkinOn a periodic part of a Shunkov group saturated with wreathed groups
281